Jump to content

Please someone help..


Chrissyfwb
 Share

Recommended Posts

In May of 2010 I started suddenly having sever chest pains that was diagnosed as costochondritis (inflammation of the cartridge that connects the ribs to the sternum) then I started having neck pain, jaw pain, muscle twitches, back pain. After two months after the chest pain started I experienced an explosion of floaters and the sky looked "sparkly". I then started seeing a swirling vortex like pattern on bright surfaces outside. I then started seeing a ghostly white trail off of objects that moved past me. Now I am seeing horrible neg after images and the trails are incredibly worse. I am also seeing these bright blobs (somtimes) when looking at the sky, but they go away as soon as i see it. I can also see my pulse in my vision and if i jump i see lines ans sparks coming from both eyes. I do NOT see visual snow though. The pain is still constant.

The last drug I used before onset of all of these symptoms was 6 YEARS prior. But I use to do ecstasy, cocain, pot, meth, 5meo htp (or something.. Can't remember the name).

I am so scared I am going to die. Like really really scared. I have three small children ages 6, 3, and 5 months old. I don't want to die :(

Symptoms:

Pain

Floaters

White surfaces and the sky are full of fast moving bright dots

Ghosty white trails off of moving objects

Afterimages

Seeing pulse in vision

Seeing sparks and lines coming from both eyes when jumping

Vortex like swirling on bright object when outside

What do you guys think? What does this sound like? Does it sound like I will die from this??

Link to comment
Share on other sites

I did have an MRI just recently. And they found a cyst in my temporal lobe. But the type they are saying is is a cyst that is formed while I was still in my moms belly. But I do have an appt with a neurosurgeon because my dr said he has to refer me to one. But she believes it's an incidental finding and has nothing to do with the symptoms.

But do any of those symptoms sound like something that may suggest something more serious?

And also again I had not ingested any drugs for 6 years before start of symptoms.

I just feel like I'm on the verge of dying at any sec. I keep just wishing I make it to Christmas to see my kids open their presents :(

Thank you for your response

I'm so scared.

Link to comment
Share on other sites

The onset of symptoms has no definite timetable. If you have/had some other disorder after some time it may have triggered the symptoms. I had periods of alleviation and then return. I had a recurrance of symptoms that lasted a 2-3 year period. Then I had minimal symptoms for 18 years. After a hike where I strained my whole body and jerked my neck over and over again I had a recurrance of symptoms that got worse over time with more symptoms being added over time that I never had before. This is a mysterious and complicated malady.

Take care of your physical health the best as possible.And emotional health even more so. You may find that the symptoms reduce to an amazing extent.

Link to comment
Share on other sites

"do any of those symptoms sound like something that may suggest something more serious? … What do you guys think? What does this sound like? Does it sound like I will die from this??"

HPPD is not trivial but please reflect on these two quotes already:

"No you DEFINITELY will not die from this, this is what we all have, it is known as HPPD"

"This is a mysterious and complicated malady"

This isn’t said to minimize your concern, but rather to comfort you. You’ve had this six years now and, in spite of the common waxing and waning which may occur you are still here. And you produced 3 healthy kids in the meantime – no small task !!!

It may help to clarify some of your statements,

How was your costochondritis treated?

Please describe your pain? (chest pain, neck pain, jaw pain, muscle twitches, back pain) Are these like spasms? (are muscles taunt/spastic or are they normal or flaccid but hurt)

Have the doctors given anything for pain? (Often during pregnancy and nursing there are limits to meds that can be used).

What do your doctors say about your symptoms?

Of your symptoms listed, these have often been linked with low dopamine levels,

I also forgot to add the muscle twitches to my symptom list. It's all over muscle twitches and only started directly after the pain. Also my one eye has been twitching in the same place for almost a year straight.

All voluntary muscle control involves the balance between dopamine and acetylcholine. While initiation of movement is in the higher cortex (surface of brain next to skull), the bulk of the work is done in the midbrain area that is rich with dopamine. There is further ‘fine tuning’ done by the cerebellum, but none of your symptoms implicate anything there.

Of these two neurotransmitters, dopamine is the most ‘fragile’ – that is it’s neurons are far more prone to problems than the others.

Negative after images that persist a long time – negative after images are normal and are a function of both photoreceptors in your retina and dopaminergic neurons in the retina directly connected to them. But these images don't last a long time.

Trails - doctors have told me this is a dopamine problem. I had frames with a blurry trail in between which immediately improved with dopamine boosting meds

Pulse in vision - do you mean focus, brightness, or both? (I had both and they respond well to dopamine meds)

Pain – there are, of course, many possibilities around pain. Let me ask this: Are the muscle and pain problems primarily your upper body with perhaps the exception (addition) of your calves?

Floaters – this one is debatable since they are ‘normal’. However, seeing them a lot more means either you have a lot more or you simple notice them more. Note: The perception of objects is highly dependent on edge detection with is a feature of contrast. Contrast in visual processing largely involves dopaminergic neurons.

Please look at this site and tell us if you experience anything you see here that relates to you http://www.visionsimulations.com/ 

Are you currently taking any medications?

Hope this is helpful to you

Link to comment
Share on other sites

  • 5 years later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.